On the influence of small dissipation on weakly discontinuous
Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 583-585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_5_a0,
author = {A. M. Il'in and D. I. Neudachin},
title = {On the influence of small dissipation on weakly discontinuous},
journal = {Doklady Akademii Nauk},
pages = {583--585},
year = {1996},
volume = {351},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a0/}
}
A. M. Il'in; D. I. Neudachin. On the influence of small dissipation on weakly discontinuous. Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 583-585. http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a0/